# SDR 96ZZZX1245

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 241
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE WHEELWELL, RT SIDE PRESSURE WEB, FOUND CRACKED BELOW ACCESS PANEL, STA 241.  CUT OUT DAMAGED AREA AND INSTALLED EXTERNAL DOUBLER 17 INCHES BY 21 INCHES AT STA 241 PER BOEING SRM 51-40-2.  TAT:  59,690.0 HRS.  TAC:  43,708.
